2019 Schedule of Events

The Summer Leadership Schedule is the same in San Antonio and Fort Worth.
Download a PDF version of the 2019 schedule

  • San Antonio Session Descriptors (coming 4/22/19 by EOB)
  • Fort Worth Session Descriptors (coming 4/22/19 by EOB)

Wednesday

Registration Open 3–6 p.m.
Post-Legislative Conference
(Dinner Included)
5–8:30 p.m.

Thursday

Registration and Continental Breakfast 7–8 a.m.
General Session with Leon Logothetis 8–9:15 a.m.
     In-Depth Sessions 9:30 a.m.–12:15 p.m.
     Breakout Sessions 9:30–10:45 a.m.
     AM Break - 15 minutes 10:45–11 a.m.
     Breakout Sessions 11 a.m.–12:15 p.m.
Lunch (Included in registration fee) 12:30–1:15 p.m.
     In-Depth Sessions 1:30–4:30 p.m.
     Breakout Sessions 1:30–2:45 p.m.
     PM Break - 30 minutes 2:45–3:15 p.m.
     Breakout Sessions 3:15–4:30 p.m.
     Reception, hosted by Walsh Gallegos 4:30–5:30 p.m.

Friday

Registration and Continental Breakfast 7–8 a.m.
General Session with Wes Moore 8–9:15 a.m.
     In-Depth Session 9:30 a.m.–12:15 p.m.
     Breakout Sessions 9:30–10:45 a.m.
     AM Break - 15 minutes 10:45–11 a.m.
     Breakout Sessions 11 a.m.–12:15 p.m.
Lunch (included in registration fee) 12:30–1:15 p.m.
     In-Depth Sessions 1:30–4:15 p.m.
     Breakout Sessions 1:30–2:45 p.m.
     PM Break - 15 minutes 2:45–3 p.m.
     Breakout Sessions 3–4:15 p.m.

Saturday

Breakfast 7–8 a.m.
General Session with Natalie Stavas 8–10:30 a.m.

 

Additional information

For additional information about this event, contact us directly for support at 800.580.8272.

Thank you to our 2019 Sponsors